Skip to Content

Join the 'Lovaza' group to help and get support from people like you.

Lovaza Questions (Page 3)

 Clear

We found 51 questions associated with the 'Lovaza' topic.

If I am allergic to shellfish, could I get an allergic react from Lovaza? took yest & redrash face?

Posted 26 Sep 2010 by sweggy 1 answer

also some swelling to eyelids and face in general. The rash was red and spotchy across nose and mostly on cheeks, but on forehead too.

Been on lovaza for 9 months, side effects awful, fever, fatigue, muscle aches, head aches. how long?

Posted 16 Jul 2010 by 22morgan 2 answers

... after stoping will it take to go away!!!

Would Lovaza increase my blood sugar count?

Posted 18 Aug 2009 by emelancon 1 answer

What is the lowest recommended dose of Lovaza?

Posted 21 Jul 2010 by knibs 1 answer

Is a lower dose, i.e. 2 Gm. ever suggested ?I have had several side effects which were severe enough to lead me to discontinue Lovaza.

Has Lovaza ever been noted to lower blood pressure?

Posted 30 Jul 2009 by bren58 1 answer

Can lovaza cause gout symptoms?

Posted 26 Nov 2009 by loribell 1 answer

My doctor has me taking 4 capsules of Lovaza per day. I have developed a salty taste in my mouth?

Posted 2 Aug 2010 by donnakieper 1 answer

I can press on my facial skin and I get more of a salty taste in my mouth. Is this from all the large amounts of lovasa I take daily? Is my skin retaining excess amounts that my body cannot process though my system fast enough?

On lovaza(4 daily) Also take l-thyroxine(37.5 mcg ) I am having aching pain in neck area and?

Posted 24 Jun 2010 by ak16 1 answer

pain in neck, arm/shoulder area. Can Lovaza cause this?

Does Lovaza decrease appetite?

Posted 29 Jul 2010 by toddm 2 answers

Expired Lovaza giving me GI upset?

Posted 31 Aug 2009 by Angeleyes1437 2 answers

My doctor gave me a couple cases of Lovaza that I've been taking. Suddenly I started getting stomach pains in the morning and burping up fish. I finally realized that the pills expired in May and June (it's Aug 31st). Is this the cause of my GI upset?

Is this an allergy reaction?

Posted 15 Aug 2010 by Katiusca28 1 answer

I have to take 4 lovaza a day and each time i take 1 my body gets super hot i get super red and it feels like i have 108 fever!! Could someone please help me?? Thank You...

High Pressure medicines uses:?

Posted 15 Sep 2009 by Seagul 1 answer

I use the following medicines for HP: Corgard 40, Avapro 150, Norvasc 5, also use Lovaza and Niacin for Lower Good Cholesterol and Ecotrin recommended by my Cardiologist. Its there any interferences between these medicines, is there any specific instructions of the way I must uses them during the ...

Page 1 2 3 4 Next

Ask a Question

Further Information

Related Condition Support Groups

Hypertriglyceridemia, Dietary Supplementation

Lovaza Patient Information at Drugs.com

Search this Group